MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH OSSEOSP.PROFILE EV 4.8PS-9MM; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH OSSEOSP.PROFILE EV 4.8PS-9MM; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 25447
Medical Device Problem Codes Fracture (1260); Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
Customer reported the fracture of a dental implant and implant loss.
 
Additional Manufacturer Narrative
Additional fda coding being added after investigation of device.Adding additional type of investigation code 10.This is a follow up report to add this additional code.Additional fda coding being added after investigation of device.Adding additional health effect - impact code.4627.This is a follow up report to add this additional code.This is to correct and remove the codes that were initially reported - removing codes for: medical device problem code - 1260.Investigation findings code - 3252 and 3243.The physical investigation of the returned items revealed that no fracture had occurred.The correct codes for this complaint are: medical device problem code - 2408.Investigation findings code - 213.This is a follow up report to correct these/this code(s).

Brand Name
OSSEOSP.PROFILE EV 4.8PS-9MM
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24113180
Report Number3013111692-2026-02911
Device Sequence Number13185873
Product Code DZE
UDI-Device Identifier07392532137631
UDI-Public07392532137631
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K130999
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25447
Device Lot Number194223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/29/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown